DEROYAL INDUSTRIES, INC. SAFELINER SUCTION CANISTER,, SEMI-RIGID 1000CC; BOTTLE, COLLECTION, VACUUM
Back to Search Results |
| Model Number |
V71-6510 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A user facility reported, "prior to intubation, the decision was made to place a ngt (nasogastric tube).Ngt placed to suction.There were difficulties getting the suction to work.Patient intubated.Rn (registered nurse) was able to get suction to work and large volume of black liquid suctioned.It was noted the key on the side of the suction holder was horizontal (suction was off) and once the key was turned vertical, it was functional.".
Additional Manufacturer Narrative
A user facility reported, "prior to intubation, the decision was made to place a ngt (nasogastric tube).Ngt placed to suction.There were difficulties getting the suction to work.Patient intubated.Rn (registered nurse) was able to get suction to work and large volume of black liquid suctioned.It was noted the key on the side of the suction holder was horizontal (suction was off) and once the key was turned vertical, it was functional." deroyal industries performed testing on suction canisters retained at the manufacturing facility.Intermittent vacuum and shut off testing were performed and no issues were found.Failure modes and effects analysis (fmea) and corrective and preventive actions were reviewed and no issues were found.An inventory check was performed on 32 suction canisters and all were within correct specifications.Root cause: because the defective sample was not avaliable for return, no root cause could be determined.Potential root cause: while it could not be confirmed, there is a potential that if the glue bead in the inner trough of the lid is not uniform and unbroken, that the seal ring of lid would allow for a leak path of suction.This is checked with a visual inspection.No issues were found with inventory on hand.Corrective and preventive actions: while no specific issues were found, operators were retained on the glue acceptance criteria to ensure proper specifications are met.Deroyal will continue to monitor for trends around this product and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.